Ask an expert
Question

19 Nov 2008

in between bleeding
i just want to find out, i am on the pill, but a week after my scheduled period i have a bloody discharge, and its for about 4 days, i have been for a papsmear and all that, and everything was ok. could it be that the pill is not strong or weak enough? around my period time, i also get very bad megraines..could you give me any advice?
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may well be that the Pill is not strong enough for you. You should see a doctor about the migraines, as certain types of migraine mean that you cannot use the Pill at all.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.